5 Feb 2010
Quinine can cause thrombotic thrombocytopenic purpura-hemolytic uremic syndrome (a syndrome characterized by abnormalities, chiefly blood clots, within the small blood vessels of the body) which can lead to kidney failure.
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... cramps. What problems could this cause. It is a great relief taking it.
2 answers • 26 Oct 2009
My uncle died because they were on a transplanted kidney for 19 years. the docs said that they were helpless because when they tried to raise the ...
1 answer • 12 Aug 2010
My husband was given acyclovir which has a side effect that produces "alternate mental status" which he got. He has renal kidney failure, ...
1 answer • 15 May 2011
I have and serious leg cramps after the shot is that normal Iam in kidney failure and doing dialysis every day is this normal. RV
1 answer • 5 Mar 2013
My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...
2 answers • 10 Feb 2014